More documents from Posch, Olaf
More documents from Journal of Econometrics

Export to your Reference Manger

Please Copy & Paste



Bookmark and Share

Structural estimation of jump-diffusion processes in macroeconomics

[journal article]

Posch, Olaf

fulltextDownloadDownload full text

(586 KByte)

Citation Suggestion

Please use the following Persistent Identifier (PID) to cite this document:

Further Details
Abstract This paper shows how to solve and estimate a continuous-time dynamic stochastic general equilibrium (DSGE) model with jumps. It also shows that a continuous-time formulation can make it simpler (relative to its discrete-time version) to compute and estimate the deep parameters using the likelihood function when non-linearities and/or non-normalities are considered. We illustrate our approach by solving and estimating the stochastic AK and the neoclassical growth models. Our Monte Carlo experiments demonstrate that non-normalities can be detected for this class of models. Moreover, we provide strong empirical evidence for jumps in aggregate US data.
Classification Political Economy; Economic Statistics, Econometrics, Business Informatics
Free Keywords C13; E32; O40; Jump-diffusion estimation; Continuous-time DSGE models; Closed-form
Document language English
Publication Year 2009
Page/Pages p. 196-210
Journal Journal of Econometrics, 153 (2009) 2
Status Postprint; peer reviewed
Licence PEER Licence Agreement (applicable only to documents from PEER project)